Numerical-statistical methods for finding a solution to the Dirichlet problem at separate points
Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 882-884
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_5_a18,
author = {V. M. Ivanov and O. Yu. Kulchitskii},
title = {Numerical-statistical methods for finding a solution to the {Dirichlet} problem at separate points},
journal = {Differencialʹnye uravneni\^a},
pages = {882--884},
year = {1995},
volume = {31},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_5_a18/}
}
TY - JOUR AU - V. M. Ivanov AU - O. Yu. Kulchitskii TI - Numerical-statistical methods for finding a solution to the Dirichlet problem at separate points JO - Differencialʹnye uravneniâ PY - 1995 SP - 882 EP - 884 VL - 31 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_5_a18/ LA - ru ID - DE_1995_31_5_a18 ER -
V. M. Ivanov; O. Yu. Kulchitskii. Numerical-statistical methods for finding a solution to the Dirichlet problem at separate points. Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 882-884. http://geodesic.mathdoc.fr/item/DE_1995_31_5_a18/